Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

7 month baby having peach fuzz blonde hairs on genitalia. Should I be worried?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3570 Questions
Question
I noticed my 7 month old daughter had peach fuzz blonde hairs on her genitalia. Is it something I should be worried about?
Posted Mon, 23 Jul 2012 in Child Health
 
 
Answered by Dr. Raju A.T 40 minutes later
Hi,

Thanks for your query.

The hairs you described can be seen in children who are deficient in vitamins.Need not worry as it is not a serious conditions and does not cause or lead into any illness.

They do get shed on their on own when the nutritional status steps up.You also can give Multivitamin syrups for a months .This will help her get rid of the condition and also keep skin healthy.

Wish you good health.
Above answer was peer-reviewed by
 
Follow-up: 7 month baby having peach fuzz blonde hairs on genitalia. Should I be worried? 38 minutes later
What vitamins would she be deficient in? What type of multivitamin should she be taking? How long will it take to shed this unwanted hair?
 
 
Answered by Dr. Raju A.T 10 minutes later
Hi,

Thanks for writing back.

I apologise for not being elobrate in that aspects.

Vitamins like A , B complex and Protein like Keratin when deficient can cause such hairs to grow.

Giving her Protein powders like Nurtilite, where most of such preparations do contain the nutrients I mentioned above will help.Also Multivitamin syrups containing Bcomplex and Vit A are good .One such preparation is ZINCOVIT given 5 ml twice a day will suffice.

It does take more than a months after giving the supplements to see such hairs to disappear.

Wish you good health.
Above answer was peer-reviewed by
 
Follow-up: 7 month baby having peach fuzz blonde hairs on genitalia. Should I be worried? 24 minutes later
Thank you for your specificity.. It has put my mind at ease.
 
 
Answered by Dr. Raju A.T 2 minutes later
You are welcome.

Thanks for using this service.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor